# SDR CALA9901424

- Difficulty date: October 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N13113
- Make and model: Boeing 757224
- Aircraft serial: 27555
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 1620-1640
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND INTERCOSTAL ON FLOOR STRUCTURE CORRODED AT BS 1620-1640.  THE INTERCOSTAL WAS REMOVED AND REPLACED IAW BOEING DRAWINGS 146N5300 AND 143N5554-6.
